Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Crap, no sleep!

Posted by Maxime on December 3, 2007, at 11:09:18

In reply to Re: Crap, no sleep!, posted by rskontos on December 3, 2007, at 10:41:46

There was someone in the hospital who was taking Lexapro and she couldn't stay awake!

The headache is from lack of sleep. I took some Tylenol but it didn't touch it. I will probably have it all day.

Thanks for your input and empathy. :)


> Maxine, Hey I will give you one of my lexapro, first time I took it I slept almost 15 hours. And continued that until I reduced the dosage. I told the doctor that being less depressed didn't matter if I was asleep. Just kidding, I am so sorry you can't sleep. and on the information for it is supposed to cause extreme sleepiness but it does always describe the headache you mention. You have one of the mentioned se but not the other. I am so sorry. Can you call the p-doc and see if there is any suggestion he can give.
> I wonder how long this is suppose to last the issues with the headaches etc. How about something to know the headache out. Can you take anything? rk




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:798453